X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (557) 557
Publication (34) 34
Book / eBook (12) 12
Book Chapter (2) 2
Paper (2) 2
Web Resource (2) 2
Conference Proceeding (1) 1
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (503) 503
mathematics, applied (200) 200
calderon-zygmund operators (148) 148
42b20 (121) 121
operators (115) 115
mathematics, general (108) 108
analysis (95) 95
calderon-zygmund theory (91) 91
commutators (88) 88
calderon-zygmund operator (74) 74
42b25 (68) 68
boundedness (68) 68
fourier analysis (68) 68
calderón-zygmund operator (64) 64
bmo (63) 63
inequalities (60) 60
spaces (58) 58
applications of mathematics (57) 57
integrals (56) 56
42b35 (54) 54
singular-integrals (50) 50
classical analysis and odes (49) 49
functional analysis (49) 49
calderón-zygmund operators (48) 48
mathematics - classical analysis and odes (45) 45
mathematical analysis (44) 44
hardy-spaces (43) 43
regularity (43) 43
abstract harmonic analysis (42) 42
partial differential equations (41) 41
weighted norm inequalities (38) 38
calderón-zygmund theory (36) 36
approximations and expansions (34) 34
mathematical functions (34) 34
h-1 (33) 33
singular integrals (32) 32
riesz transforms (31) 31
hardy space (30) 30
norm inequalities (30) 30
commutator (29) 29
maximal operator (29) 29
studies (29) 29
applied mathematics (28) 28
calderón–zygmund operator (28) 28
geometry (28) 28
singular integral-operators (28) 28
non-doubling measures (27) 27
mathematical integrals (26) 26
nonhomogeneous spaces (25) 25
calderón–zygmund operators (24) 24
elliptic-equations (24) 24
estimates (24) 24
interpolation (24) 24
42b30 (23) 23
calderon-zygmund decomposition (23) 23
convex and discrete geometry (22) 22
equations (22) 22
systems (22) 22
dynamical systems and ergodic theory (20) 20
kernels (20) 20
littlewood-paley theory (20) 20
mathematical theorems (20) 20
square function (20) 20
theorem (20) 20
hardy spaces (19) 19
harmonic analysis (19) 19
mathematical inequalities (19) 19
non-doubling measure (19) 19
signal, image and speech processing (19) 19
differential geometry (18) 18
global analysis and analysis on manifolds (18) 18
multipliers (18) 18
wavelets (18) 18
weights (18) 18
46e30 (17) 17
calderon-zygmund estimate (17) 17
mathematical methods in physics (17) 17
mathematics - functional analysis (17) 17
maximal functions (17) 17
potential theory (17) 17
theorems (17) 17
algebra (16) 16
calderón-zygmund decomposition (16) 16
calderón–zygmund theory (16) 16
decomposition (16) 16
gradient (16) 16
homogeneous type (16) 16
coefficients (15) 15
cubes (15) 15
fractional integrals (15) 15
morrey space (15) 15
operator theory (15) 15
probability theory and stochastic processes (15) 15
riesz transform (15) 15
variable exponent (15) 15
bmo space (14) 14
extrapolation (14) 14
functionals (14) 14
morrey spaces (14) 14
parabolic equations (14) 14
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (568) 568
French (11) 11
German (9) 9
Chinese (7) 7
Japanese (4) 4
Russian (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 2009, Volume 220, Issue 4, pp. 1222 - 1264
A multi(sub)linear maximal operator that acts on the product of m Lebesgue spaces and is smaller than the m-fold product of the Hardy–Littlewood maximal... 
Weighted norm inequalities | Commutators | Multilinear singular integrals | Calderón–Zygmund theory | Maximal operators | Calderón-Zygmund theory | NORM INEQUALITIES | SPACES | Calderon-Zygmund theory | EQUATIONS | SINGULAR INTEGRAL-OPERATORS | MEAN OSCILLATION | CONJECTURE | EXTRAPOLATION | MATHEMATICS | COEFFICIENTS | VARIABLES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2002, Volume 165, Issue 1, pp. 124 - 164
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 07/2019, Volume 372, Issue 7, pp. 4761 - 4803
We introduce a class of operators on abstract measure spaces that unifies the Calderón-Zygmund operators on spaces of homogeneous type, the maximal functions,... 
SPACES | martingale transform | WEIGHTED NORM INEQUALITIES | PROOF | POINTWISE ESTIMATE | weighted inequalities | MATHEMATICS | Calderon-Zygmund operator | maximal function | BOUNDS | sparse operators | homogeneous spaces | CALDERON-ZYGMUND OPERATORS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 11/2012, Volume 263, Issue 10, pp. 3117 - 3143
We consider a nonhomogeneous elliptic problem with an irregular obstacle involving a discontinuous nonlinearity over an irregular domain in divergence form of... 
Discontinuous nonlinearity | p-Laplacian | Irregular obstacle | Calderón–Zygmund estimate | BMO | Reifenberg domain | P-Laplacian | Calderón-Zygmund estimate | INTEGRABILITY | PARABOLIC EQUATIONS | Calderon-Zygmund estimate | MATHEMATICS | REGULARITY | PARTIAL-DIFFERENTIAL EQUATIONS | REIFENBERG DOMAINS | GROWTH | COEFFICIENTS
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 06/2020, Volume 138, pp. 356 - 412
We develop a wide general theory of bilinear bi-parameter singular integrals T. This includes general Calderón–Zygmund type principles in the bilinear... 
Calderón–Zygmund operators | Bilinear analysis | Commutators | Bi-parameter analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2013, Volume 397, Issue 2, pp. 785 - 790
We construct a family of n+1 dyadic filtrations in Rn, so that every Euclidean ball B is contained in some cube Q of our family satisfying diam(Q)≤cndiam(B)... 
Calderón–Zygmund operators | Dyadic harmonic analysis | Covering lemmas | Calderón-Zygmund operators | MATHEMATICS | NONHOMOGENEOUS SPACES | MATHEMATICS, APPLIED | BMO | Calderon-Zygmund operators | OPERATORS | SINGULAR-INTEGRALS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2013, Volume 248, pp. 736 - 783
The purpose of this paper is to study the boundedness of operators of the formf{mapping}ψ(x)∫f(γt(x))K(t)dt, where (x) is a function defined on a neighborhood... 
Littlewood-Paley theory | Secondary | Carnot-Carathéodory geometry | Maximal Radon transforms | Primary | Singular integrals | Flag kernels | Calderón-Zygmund theory | Product kernels | Singular Radon transforms | INTEGRALS | MATHEMATICS | Calderon-Zygmund theory | Carnot-Caratheodory geometry | SURFACES | KERNELS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2009, Volume 256, Issue 2, pp. 509 - 593
The weak type ( 1 , 1 ) boundedness of singular integrals acting on matrix-valued functions has remained open since the 1980s, mainly because the methods... 
Almost orthogonality | Noncommutative martingale | Calderón–Zygmund operator | Calderón-Zygmund operator | INEQUALITIES | DYADIC BMO | MARTINGALE DIFFERENCE-SEQUENCES | MATHEMATICS | OPERATOR-VALUED KERNEL | Calderon-Zygmund operator | ALGEBRAS | BANACH-SPACES | L-P-SPACES | MEASURABLE OPERATORS | HOMOGENEOUS TYPE
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 06/2008, Volume 2008, pp. 1 - 250
We work on RD-spaces 𝒳, namely, spaces of homogeneous type in the sense of Coifman and Weiss with the additional property that a reverse doubling property... 
MATHEMATICS, APPLIED | SOBOLEV SPACES | LIE-GROUPS | POLYNOMIAL-GROWTH | INEQUALITIES | HARDY-SPACES | QUASI-CONFORMAL MAPPINGS | CALDERON-ZYGMUND OPERATORS | HOMOGENEOUS TYPE | FINITE-TYPE | GEOMETRY
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2006, Volume 203, Issue 2, pp. 430 - 475
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 2, pp. 637 - 650
We prove BMO estimates of the inhomogeneous p -Laplace system given by − div ( | ∇ u | p − 2 ∇ u ) = div f . We show that f ∈ BMO implies | ∇ u | p − 2 ∇ u ∈... 
Nonlinear Calderón–Zygmund theory | Elliptic systems | Campanato estimates | BMO estimates | Nonlinear CalderónZygmund theory | MATHEMATICS | MATHEMATICS, APPLIED | REGULARITY | ELLIPTIC-SYSTEMS | Nonlinear Calderon-Zygmund theory | GRADIENT | Nonlinearity | Estimates | Regularity | Images | Constraining
Journal Article
Potential Analysis, ISSN 0926-2601, 10/2016, Volume 45, Issue 3, pp. 463 - 483
In this paper we present a Calderón-Zygmund approach for a large class of parabolic equations with pseudo-differential operators 𝒜 ( t ) $\mathcal {A}(t)$ of... 
Geometry | Calderón-Zygmund approach | 35K30 | Potential Theory | Functional Analysis | Parabolic Pseudo-differential equations | 35B45 | 42B20 | 35S10 | Probability Theory and Stochastic Processes | L q ( L p )-estimate | Mathematics | estimate
Journal Article
1996, ICASE/LaRC Series in Computational Science & Engineering, ISBN 9780195094237, 523
Wavelets are spatially localised functions whose amplitude drops off exponentially outside a small 'window'. They are used to magnify experimental or numerical... 
Wavelets | Mathematics | Wavelets (Mathematics) | Harmonic analysis
eBook
Advances in Mathematics, ISSN 0001-8708, 12/2001, Volume 164, Issue 1, pp. 57 - 116
Let μ be a Radon measure on Rd which may be non-doubling. The only condition that μ must satisfy is μ(B(x, r))⩽Crn, for all x∈Rd, r>0, and for some fixed... 
Calderón–Zygmund operators | T theorem | Littlewood–Paley theory | non-doubling measures | Calderó | Paley theory | Zygmund operators | Littlewood | Littlewood-Paley theory | Calderón-Zygmund operators | Non-doubling measures | MATHEMATICS | Littlewood Paley theory | Calderon Zygmund operators | CAUCHY
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 09/2014, Volume 106, pp. 70 - 85
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2013, Volume 254, Issue 11, pp. 4290 - 4326
We establish the natural Calderón–Zygmund theory for a nonlinear parabolic equation of p-Laplacian type in divergence form,(0.1)ut−diva(Du,x,t)=div(|F|p−2F)in... 
Global estimate | Calderón–Zygmund theory | BMO nonlinearity | Reifenberg domain | Calderón-Zygmund theory | MATHEMATICS | INTEGRABILITY | REGULARITY | DIRICHLET PROBLEM | ORLICZ SPACES | COEFFICIENTS | SYSTEMS | ELLIPTIC-EQUATIONS | BMO NONLINEARITY
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 05/2020, Volume 194, p. 111452
Nonlinear Potential theory aims at replicating the classical linear potential theory when nonlinear equations are considered. In recent years there has been a... 
Regularity | Calderón–Zygmund theory | Elliptic equations | Nonlinear Potential Theory | LOCAL BEHAVIOR | MATHEMATICS, APPLIED | SUPERHARMONIC FUNCTIONS | PARABOLIC EQUATIONS | Calderon-Zygmund theory | BMO COEFFICIENTS | ZYGMUND THEORY | GRADIENT REGULARITY | HOLDER REGULARITY | MATHEMATICS | HARMONIC-FUNCTIONS | ELLIPTIC-EQUATIONS | WEAK SOLUTIONS
Journal Article